# SDR RAAA99B2027

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND FORWARD LAV AFT BULKHEAD FLOORBEAM CHANNEL CORRODED AT BS 340 AND RBL 20 T0 RBL 26.  REMOVED FLOORBEAM  CHANNEL, FABRICATED NEW CHANNEL IAW SRM 51-10-02-TREATED  AND PRIMED IAW SRM 51-10-06.  INSTALLED CHANNEL IAW SRM 51-30-02, M54 NO 418.
